# SDR SWAA2021100116376

- Difficulty date: September 9, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 43,609 hours, 22,223 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR LOWER BEAM CRACKED AT I/B SIDE OF RADIUS. ; / [01] UPDATED PART INFORMATION; [02] FORWARD SERVICE DOOR LOWER BEAM WAS REMOVED AND REPLACED ON WORK ORDER: 542758. (ADDED TO ATTACHMENTS); [03] VERIFIED CORRECTIVE ACTIONS STEP 2.
